Quasi-one-dimensional modeling of a free-piston shock tunnel

Jacobs P.A. (1994) Quasi-one-dimensional modeling of a free-piston shock tunnel. AIAA journal, 32 1: 137-145. doi:10.2514/3.11961


Author Jacobs P.A.
Title Quasi-one-dimensional modeling of a free-piston shock tunnel
Journal name AIAA journal   Check publisher's open access policy
ISSN 0001-1452
Publication date 1994-01-01
Sub-type Article (original research)
DOI 10.2514/3.11961
Open Access Status Not yet assessed
Volume 32
Issue 1
Start page 137
End page 145
Total pages 9
Subject 2202 History and Philosophy of Specific Fields
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 36 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 11:39:49 EST by System User